English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Directed chaos in a billiard chain with transversal magnetic field

MPS-Authors
/persons/resource/persons173639

Schanz,  H.
Department of Nonlinear Dynamics, Max Planck Institute for Dynamics and Self-Organization, Max Planck Society;

/persons/resource/persons173621

Prusty,  M.
Department of Nonlinear Dynamics, Max Planck Institute for Dynamics and Self-Organization, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Schanz, H., & Prusty, M. (2005). Directed chaos in a billiard chain with transversal magnetic field. Journal of Physics A-Mathematical and General, 38(47), 10085-10100.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0029-1541-4
Abstract
There is no abstract available